MAUDE Adverse Event Report: INMODE LTD. INMODE RF SYSTEM WITH FACETITE HANDPIECE; GEI

INMODE LTD. INMODE RF SYSTEM WITH FACETITE HANDPIECE; GEI
Model Number AG606969A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor reported to inmode representative about a patient sustaining "full thickness burns on the lower facial nasolabial fold area and 4 burns per arm".
 
Additional Manufacturer Narrative
This report is submitted out of abundance of caution, although up to date no photos/clinical evidence has been provided to inmode.Inmode is currently performing attempts to collect the clinical information from the doctor.Investigation is ongoing.Supplementary report will be submitted upon receipt of additional information.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.
 
Additional Manufacturer Narrative
This report is submitted out of abundance of caution, although up to date no photos/clinical evidence has been provided to inmode.Inmode is currently performing attempts to collect the clinical information from the doctor.Investigation is ongoing.Supplementary report will be submitted upon receipt of additional information.This report is submitted in compliance with fda regulations at 21 cfr part 803 and should not be considered to be an admission that any inmode product is defective or caused serious injury.On 16-apr-2026: fu report is submitted with additional information and investigation conclusions: patient information has been added.Event description has been updated.Event date has been added.Device has been updated to inmode rf system with facetite handpiece.Investigation conclusions: no technical issues were identified upon system inspection.Investigation attributed the burn and the subsequent scarring to user error: combination of excessive temperatures used by the doctor , not congruent with inmode's recommended protocol, and incorrect technique: staying too long on the same spot pulsing continuously.The doctor has received a retraining.
 
Event or Problem Description
Doctor reported to inmode representative about a patient sustaining "full thickness burns on the lower facial nasolabial fold area and 4 burns per arm".The provided photos showed a female patient with a linear scar of ~1.5cm in length near the left marionette fold, preceded by a full thickness burn, following facetite procedure.

Brand Name
INMODE RF SYSTEM WITH FACETITE HANDPIECE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key24442044
Report Number3010511300-2026-01026
Device Sequence Number18754060
Product Code GEI
UDI-Device Identifier07290016633337
UDI-Public07290016633337
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Other,Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606969A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient RaceWhite